# SDR CA101130003

- Difficulty date: November 24, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cessna 208B
- Engine: Pwc PW610FA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Powerplant
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: E, A

## Discrepancy

IFSD (SINGLE ENGINE) DURING CRUISE AT FL80, THE PILOT RECEIVED A CHIP DETECTOR WARNING FOLLOWED BY A DROP OF OIL PRESSURE TO ZERO.  SMOKE WAS SEEN COMING OUT OF THE ENGINE COWLING.  THE ENGINE WAS SHUT DOWN AND A FORCED LANDING WAS MADE ON AN UNAPPROVED RUNWAY.  THERE WERE NO INJURIES AND NO DAMAGE TO THE AIRCRAFT.  THE AUTHORITIES HAVE REQUESTED MANUFACTURER`S ASSISTANCE FOR A PRELIM ENGINE EXAM.
